Zeros of the Sturm–Liouville equation with periodic potential
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 237-248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a10,
author = {I. K. Babenko},
title = {Zeros of the {Sturm{\textendash}Liouville} equation with periodic potential},
journal = {Matemati\v{c}eskie zametki},
pages = {237--248},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a10/}
}
I. K. Babenko. Zeros of the Sturm–Liouville equation with periodic potential. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 237-248. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a10/